# SDR SIMA20130502006

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 36,028 hours, 30,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 114935
- Condition: Defective
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3580 THE CREW REPORTED THAT ON LANDING APPROACH THEY NOTICED A STRONG ELECTRICAL ODOR IN THE COCKPIT.  THE FLIGHT ATTENDANT SMELLED THE ELECTRICAL ODOR AS WELL IN THE FRONT OF THE AIRCRAFT BUT NOT IN THE BACK OF AIRCRAFT.  THE ODOR WENT AWAY UPON REACHING THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED FLIGHT ATTENDANT FLASHLIGHT AND BASE INSPECTED & RE-INSTALLED PER EMB 33-50-16.  REMOVED AND REPLACED NR 2 EMERGENCY POWER SUPPLY & BATTERY IAW 33-50-04 & 33-50-11. OCK IAW 33-50-00. INSPECTED FORWARD AVIONICS AREA & FANS IAW 21-26-00. CHECKED FOR ODOR BEHIND THE CAPTAIN’S & FIRST OFFICER’S SEAT BY POWER DISTRIBUTION BOXES.  NO ODORS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
